MathSciNet Relay Station
MathSciNet bibliographic data
MR2118865 60K35 (60G17 82B27)
Dubédat, Julien ${\rm SLE}(\kappa,\rho)$ martingales and duality. Ann. Probab. 33 (2005), no. 1, 223–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement